Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A finite element method for first-order hyperbolic systems
HTML articles powered by AMS MathViewer

by Mitchell Luskin PDF
Math. Comp. 35 (1980), 1093-1112 Request permission

Abstract:

A new finite element method is proposed for the numerical solution of a class of initial-boundary value problems for first-order hyperbolic systems in one space dimension. An application of our procedure to a system modeling gas flow in a pipe is discussed. Asymptotic error estimates are derived in the ${L^2}$ norm in space.
References
Similar Articles
Additional Information
  • © Copyright 1980 American Mathematical Society
  • Journal: Math. Comp. 35 (1980), 1093-1112
  • MSC: Primary 65N30; Secondary 65M15, 76N15
  • DOI: https://doi.org/10.1090/S0025-5718-1980-0583489-2
  • MathSciNet review: 583489